MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated alinity i tsh and provided the following data: the first sample (sample id (b)(6) was hemolyzed and generated a result of 5.1393 miu/ml.The customer requested a new sample, which generated a result of 3.8111 miu/ml.The hemolyzed sample was then repeated and generated a result of 5.3163 miu/ml.(customer reference range 0.35 - 4.94 miu/ml).Per the customer the discrepant result(s) were not reported out of the laboratory.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.The overall performance of the alinity i tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population values obtained with the complaint lot 69161ud00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i tsh reagent lot 69161ud00 was identified.
 
Event or Problem Description

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22082923
Report Number3005094123-2025-00255
Device Sequence Number7885646
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260401(10)69161UD00
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number07P48-30
Device Lot Number69161UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date05/25/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown